MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG 7F SINGLE-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG 7F SINGLE-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 7711700
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebs2567 showed no other similar product complaint(s) from this lot number.(b)(4).
 
Event or Problem Description
It was reported via medwatch that the patient had a single lumen groshong catheter via the right internal jugular vein.The nurse had drawn blood from the catheter without any problems and was flushing the catheter with saline.The central line ruptured with saline spurting out of small holes in the catheter.The catheter was repaired by the infusion specialist.

Brand Name
GROSHONG 7F SINGLE-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7440743
Report Number3006260740-2018-00733
Device Sequence Number16395498
Product Code LJS
UDI-Device Identifier00801741036736
UDI-Public(01)00801741036736
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/18/2018
Report Date (Section F) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number7711700
Device Catalogue Number7711700
Device Lot NumberREBS2567
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/01/2018
Event Location Hospital
Date Report to Manufacturer03/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/02/2018